# SDR SWIA202264916

- Difficulty date: January 26, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N732SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10194
- Aircraft time: 45,519 hours, 29,448 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON LOWER FRAME SECTOR FS1015 BETWEEN STGR 26L AND STGR 25R.     (C-CHECK RO 3/11/2022)    COMPLIED WITH REO 670-53-61-2057 REV -A, DATED 2022-03-04 AND CRJ-700 SRM 51-42-06-001-001-A01 REV 38, DATED: JUL 25/2020 REPLACE FRAME SECTOR FS1015 BETWEEN STG25L-25R LEAK CHECK GOOD COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY
